# SDR SWAA071725

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 33,979 hours, 28,191 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Condition: Corroded
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: 65C2631026
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RIGHT WING INBOARD MID FLAP INBOARD TORQUE TUBE CORRODED.  REMOVED AND REPLACED MID FLAP PER MM.
